... controls the pain, but i have absolutely no appetite( 1 boiled egg yolk) for breakfast, 1/4 tuna sandwich for lunch, 4 oz. ensure for supper. These are typical amounts although the product varies. This is the third day of this trend, combined with nausea Is this the tramadol or perhaps just normal body recovery from the surgery?
Hi Waybackjohn I looked and that is not a listed side effect of tramadol stomach is listed but nausea,stomach pain,vomiting nothing about appetite,But just because it does not list it does not mean it can not happen could be coming off oxycodone to tramadol has you a bit off,,The main thing is to make sure you keep eating while your on this medication and take it just like it is prescribed by the doctor.As you know even if you don't feel hungry you have to eat,so do your best making sure you keep eating while your on this medication..You might even want to call the doctor who prescribed it and let them know since it is a weekday in the mean time take it just like it is prescribed and make sure you continue to eat.pain in itself well make you loose your appetite. Chuck1957 medically retired pharmacy techniecian Cpht Oregon...
I have seen a lot of people that cannot tolerate Tramadol, more common in women than in men. I have seen many women get so nauseated that they will literally spend the day in bed vomiting after taking just one pill.
It can cause nausea but so can pain. It is pretty common to have a reduced appetite after a major surgery like this. Try to eat as much as you can and try to eat good protein sources so you can heal.
Hi i also suffered loss of appetite while taking Tramadol & lost a lot of weight. I agree that it does seem more prevalent in women. If it continues to be a problem you may need to consider switching analgesics...
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.